# SDR AALA202502213022

- Difficulty date: February 18, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 68,768 hours, 40,444 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: D6463005220200
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT PYLON LOWER SPIGOT FITTING BORE WORN. MAINTENANCE REPLACED RIGHT PYLON SPIGOT FITTING IAW AMM SRM 54-51-12-300-001.
